Open Access
2013 Approximate Solution of Tuberculosis Disease Population Dynamics Model
Abdon Atangana, Necdet Bildik
Abstr. Appl. Anal. 2013(SI13): 1-8 (2013). DOI: 10.1155/2013/759801


We examine possible approximate solutions of both integer and noninteger systems of nonlinear differential equations describing tuberculosis disease population dynamics. The approximate solutions are obtained via the relatively new analytical technique, the homotopy decomposition method (HDM). The technique is described and illustrated with numerical example. The numerical simulations show that the approximate solutions are continuous functions of the noninteger-order derivative. The technique used for solving these problems is friendly, very easy, and less time consuming.


Download Citation

Abdon Atangana. Necdet Bildik. "Approximate Solution of Tuberculosis Disease Population Dynamics Model." Abstr. Appl. Anal. 2013 (SI13) 1 - 8, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095336
MathSciNet: MR3070185
Digital Object Identifier: 10.1155/2013/759801

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI13 • 2013
Back to Top